Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Red ankles 83years old

Premium Questions

doctor1 MD

I am a male and am 83 years old. I have institial lung disease of unknown type. Is a lung biopsy dangerous for a man of my age? Other than ILD, I am in very good shape. ...

doctor1 MD

my name is XXXX. I am 64 years old. retired for 25 years. diabetic- use oral meds for it. have been on same meds for about 10-20 years. I have red bumps that started on both my ankles a couple of months ago ...

doctor1 MD

Hi, my mum age 83 has advanced cancer done all we can over 3 years.Its now in her small intestine creating a blockage this now condition is in her 4 week. Other than the obvious what should we now expect ...

doctor1 MD

My mother is an 83 year old diabetic. Her blood creatin level is 1.5. She is in the process of doing the urination for 24 hours. Is this an unsafe level? ...

doctor1 MD

My grandma is 83 years old, she has myelodysplasia . She has normally been getting a RBC transfusion every 2 months. Just recently she went to the hospital and had to get another transfusion in one ...

Public Forum Discussions

doctor1 MD

Hi. My 83-year-old mother takes 1 mg of risperidone with 20 mg of Citalopram for Lewy Body Dementia. That, combined with Metformin for diabetes that is supposed to be in check, is making her listless. Any ...

doctor1 MD

my mother who is 83 years old suddenly felt crackling sounds and severe pain one month ago unable ... is the treatment is there any side effect when medicines for tb used for 6 months in such old age is there any ...

doctor1 MD

I AM A 83 YEAR MAN IN GOOD HEALTH. MY STOOL HAS BEEN A LITTLE LOOSE FOR A FEW DAYS NOW, BUT TODAY I LOST IT AT A RESTAURANT, COMPLETELY AND HAVE HAD TWO LOOSE BMs SINCE THEN. NO UPSET STOMACH O OTHER ...

doctor1 MD

My mother is 83 and was rush in the hospital 6 days ago.She is very confused and not herself at all,we know that Dememtia is present but the confusion.The hospital is saying she has a bladder infection ...

doctor1 MD

my father aged 83 is having the procedure c.t.pneumocolon what is this for ,he also had his blood pessure taken on monday it was 187/100 ,he a, is this high blood pressurelso is visiting the age related ...

doctor1 MD

I am 83 year old female. I cannot get a decent night s sleep - go to bed about 10:30pm and sometimes waken anywhere from 2:41am to alarm time 5:50 am. Is diphenhydramine safe to take to help me sleep ...

doctor1 MD

Can my father of 83 yrs take a becosule a day while on Nicardia & atetolol? Pls helpme doctor . ...

doctor1 MD

My father aged 83 is suffering from Al Zhiemer since last 6 months. Where can I admit him to stay there with an attendant. He is a CGHS beneficiary where we can look for support also from DG of Health & Family Welfare ...

doctor1 MD

My 83 year old dad had 2 stents put in his right leg it was 80 percent blocked. That was 8 weeks ago and he suffered a minor stoke this past weekend swollen. While in a rehab. facility we noticed ...

doctor1 MD

Hi my mother is 83 years old and last week was admitted to hospital due to low blood pressure and at times high blood pressure,184/75 and her heart rate was normal. Yesterday she had an echo on her heart ...

Mobile Questions and Answers

doctor1 MD

Pain, tenderness, difficulty in movement, redness.

doctor1 MD

Please continue ur exercises gradually and with time things will improve as your body habuates. Slow and steady wins the race. Gradual slow increase in exercise to tolerance limit.